# SDR CA980318041

- Difficulty date: March 11, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 216 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010363
- Condition: Cracked
- Location: Rt Wing Root
- Part time: 129 hours, 66 cycles
- Component: 8290004005
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND RUN WHEN OPERAATING PTU A FAILURE OCCURRED IN THAT SYSTEM RESULTING IN THE LOSS OF NR 2 HYD. SYSTEM FLUID.MAINT. CREW NOTICED HYD. FLUID RUNNING OUT OF RT SIDE OF BELLY.  INSPECTION FOUND A CRACKED HYDRAULIC TUBE.  IT WAS CRACKED COMPLETELY AROUND THE FLARE. IT WAS LOCATED IN THE RIGHT HAND WING ROOT, AT THE FIVE PORT FITTING.
